I took 40MG of Celexa for 5 years. My doctor and I decided to add wellbutrin to help with low energy, sex drive etc. No change so we then started decreasing celexa every three weeks and started buspar 7.5mg and wellbutrin 150xl to eventually get off celexa. It has been 8 days since my last dose of 10mg celexa and increase to 15mg 2x a day of buspar and 300XL wellbutrin once a day. I'm thinking much clearer, have more motivation and snap in the blink of an eye. I don't know if it's withdrawal from celexa or the buspar, wellbutrin combo. I'm going to ride it out but this irritability is really concerning. Has anyone switched meds and had the same experience. I understand it can take up to a month or so to get the full effect of the medications just curious if anyone else has gone through this...
I was on Wellbutrin and Buspar. The Wellbutrin can tend to increase anxiety and irritability at first. The Buspar is suppose to counter act this, but it will take time to build up in your system. Buspar is a funny med, it either works for you or it doesn't.
Hope it all works out for you :)
I take Wellbutrin and Buspar. This has been an effective combination for me. I was taking higher doses of buspar three times a day, started feeling dizzy and tired and yucky. I went down to 10mg twice a day (better), then I went down to 5mg twice a day and feel so much calmer. Work with your doctor on your dosages. Sometimes just a change in dosage is all you need. Hopefully it will work well also for you! "G"
Here is an update on my wellbutrin journey:
Well, sad to say I have experienced a change in the effect of my wellbutrin since I had my last prescription refilled. I have recently been experiencing carb craving and it all settles around my waist. I noticed that when I went to 300mg, I started having more side effects. I went back to 150mg. Even though it's still the same generic I've been taking all along, I am having side effects since my last refill that I had not been experiencing before. I am just about done with these meds, because it seems like, sooner or later, the adverse side effects outweigh the benefits. Bummer...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Posted 30 May 2012 • 1 answer
Posted 27 Mar 2013 • 2 answers
Posted 11 Apr 2013 • 2 answers
Posted 20 Feb 2015 • 4 answers